# SDR ORJA9887

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 59306431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT SEAT ROW 3-7, 12-16, 21-24 AND LT MID EXIT.  REMOVED AND REPLACED BATTERIES FOR ROWS 12-16, 21-24.  REMOVED AND REPLACED FUSE FOR ROWS 3-7.  OPS CHECK GOOD.  (M)
